Journal of Symplectic Geometry

Volume 1 (2001)

Number 4

Cosphere bundle reduction in contact geometry

Pages: 695 – 714

DOI: http://dx.doi.org/10.4310/JSG.2001.v1.n4.a3

Authors

Oanu Drăgulete

Liviu Ornea

Tudor S. Ratiu

Abstract

We extend the theorems concerning the equivariant symplectic reduction of the cotangent bundle to contact geometry. The role of the cotangent bundle is tken by the cosphere bundle. We use Albert's method for reduction at zero and Willett's method for non-zero reduction.

Full Text (PDF format)